MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure the catheter spiraled off and broke during the slitting process.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter shaft was returned without the dilator, and analyzed.Analysis indicated that he mechanical operation of the catheter slitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked.The catheter did not peel along the score lines.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8664522
Report Number9612164-2019-02133
Device Sequence Number263454
Product Code DQY
UDI-Device Identifier00643169143203
UDI-Public00643169143203
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Model Number6248V-130
Device Catalogue Number6248V-130
Device Lot Number0009595510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR